Ok so most of you here know I have done excessive amounts of 2c-e. Almost all of these times I have vomited violently. I have also at times in my life smoked up to a half oz of beasters a day in phillies brand blunts and mini-blunts and drank lots of liquor. Some of you may know that I have been dealing with some fucked up stomach problems as I've mentioned on some threads. I have been diagnosed (FINALLY, only took a year and a bunch of unnecessary tests) with a hiatal hernia. Normally, this can be cured by a change in diet if it is small enough. I don't believe this is the case with mine. I will probably opt to get an operation done where my stomach is pulled back down where it belongs, stitched in place, and my diaphragm tightened. What has probably happened is that the tissue around where my esophagus and diaphragm meet became very weak from the aforementioned habits, that my stomach pushed through into my esophagus. This sucks serious ass, but I'm just posting this to let you know that if you're doing a lot of drugs that make you sick and vomit a lot, you can cause actual damage to your insides. Another user here, eat_some_lsd had developed an ulcer when using 2c-e excessively. Food for thought.